# SDR SWAA2023051825794

- Difficulty date: April 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PANEL 222DF HAS A RIPPED OUT INSERT ALONG THE O/B EDGE. (MARKED)<OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. FOUND ADDITIONAL DAMAGE ON THE INBOARD EDGE. FABRICATED AND CLEANED 2E HONEYCOMB CORE PLUGS USING BMS 8-124; TYPE V; GRADE 9.0; CLASS 4 LOT# 1287137 IAW SRM 53-00-50-2R-6 PARA 3.F AND TABLE 201; BWG DWG #: 141A5810 SHEET: 749] INSTALLED CORE PLUGS USING BMS 5-28 TY19 LOT: AK2IP3152K USING VACUUM AND CAUL PLATES TO SUPPORT THE REPAIRS IAW SRM 53-00-50-2R-6 PARA 3.F;H.;[09] CORRECTION TO ACTION 8: USED VACUUM GAUGE ATS2798 DUE: 10/2023;[10] INSPECTED AND VERIFIED CORRECTIVE ACTION 9. .;[11] 5067  UPPER SURFACE PLIES CURED AND UNBAGGED ON FAULT TTG8Q00KBKR7  SANDED 2EA HONEYCOMB CORE PLUGS TO BE LEVEL WITH THE ADJACENT SURFACES IAW SRM 53-00-50-2R-6 PARA 3.J.   FABRICATED REPAIR PLIES FROM BMS 9-3 TY H2 CL7 STYLE 1581 LOT#1522395-2-1 IAW SRM 53-00-50-2R-6 PARA 3.K(1) INSTALLED LOWER SURFACE REPAIR PLIES USING BMS8-201 LOT#1522301-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2798 CAL DUE DATE 10/2023 AND SET FOR CURE USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-6 PARA 3K(1)-L(1)-M(1).;[15] INSPECTED AND VERIFIED CORRECTIVE ACTION 14.;[16] CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023; UNBAGGED AND LIGHTLY SANDED REPAIR IAW SRM 53-00-50-2R-6 PARA 3M(1).;[17] INSERTS WERE INSTALLED AND CURED ON FAULT TTG8Q00KBKR7\\
